# SDR AALA20190527005

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC1496444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FWD CARGO: RT TRANSITION PANEL HAS NUMEROUS AREAS OF CORROSION ON UPPER SURFACE AND AROUND FASTENER HOLES BETWEEN STA. 500A-500I. INSTALLED RT TRANSITION PANEL FROM STA. 500A-500I IAW SRM 53-00-53-2R-5.
